default search action
"Iterative algorithms for a new system of nonlinear variational inclusions ..."
Mao-Ming Jin (2007)
- Mao-Ming Jin:
Iterative algorithms for a new system of nonlinear variational inclusions with (A, eta)-accretive mappings in Banach spaces. Comput. Math. Appl. 54(4): 579-588 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.